# SDR DL73S040902

- Difficulty date: September 19, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 51,655 hours, 39,402 cycles
- Engine: Pwa JT8D15A
- Engine time: 49,009 hours, 38,970 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: MA11A1062B
- Part serial: K72198
- Condition: Malfunctioned
- Location: Nr 2 Eng Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK ENGINE START, NR 2 ENGINE HAD A FLAME OUT OCCUR.  DISCOVERED THAT THE NR 2 ENGINE FUEL SHUTOFF VALVE WAS AT FAULT.  PART REPLACED BY TPA MTC AND ENGINE RUN NORMAL.
